ed help

  1. New Member
    robxxxxxx69's Avatar
    Stats
    6'0"  240 lbs.
    Join Date
    Jan 2010
    Posts
    178
    Rep Power
    150
    Level
    12
    Lv. Percent
    36.58%

    erection problem


    hey im on a test/tren cycle at the moment, 700mg test a week, 500mg tren a week. i had arimidex on hand and with around 3 weeks left into cycle i started noticing nipple sensitivity so i started taking 50mg of arimidex every day. ive been on it for about a week now and my nipple sensitivy has been completely gone.

    well during this cycle its been hard to keep it up so i would use cialis and that would help for like 3 days until it wore off or w/e. well now my **** has trouble staying up now even on the cialis.

    should i stop taking the arimidex or just lower the dosage and use it e3d or what? any help would be appreciated.

  2. New Member
    cassiusclay's Avatar
    Stats
    6'2"  189 lbs.
    Join Date
    Aug 2007
    Posts
    115
    Rep Power
    147
    Level
    9
    Lv. Percent
    77.67%

    id discontinue the arimidex if the nipple sensitivity was gone. what dose of cialis did you use? if you choose to stay on the arimidex id switch to eod and see what happens. if no erection, then e3d and so on until you have results.
  3. New Member
    robxxxxxx69's Avatar
    Stats
    6'0"  240 lbs.
    Join Date
    Jan 2010
    Posts
    178
    Rep Power
    150
    Level
    12
    Lv. Percent
    36.58%

    Quote Originally Posted by cassiusclay View Post
    id discontinue the arimidex if the nipple sensitivity was gone. what dose of cialis did you use? if you choose to stay on the arimidex id switch to eod and see what happens. if no erection, then e3d and so on until you have results.
    25mg.

    yea i was thinking of waiting 3 days than doing .25 of arimidex or just stopping it until i saw the problem fixed than go from there
    •   
       

  4. New Member
    cassiusclay's Avatar
    Stats
    6'2"  189 lbs.
    Join Date
    Aug 2007
    Posts
    115
    Rep Power
    147
    Level
    9
    Lv. Percent
    77.67%

    3 days off would be good. gyno could possibly return but that may be enough time to see if your ed was caused solely from arimidex.

    i only ask about dose because i took that cialis everyday dose which was only 2.5mg and it didnt help at all. it wasnt until i got my hands on 10mg that i saw a difference.
  5. New Member
    robxxxxxx69's Avatar
    Stats
    6'0"  240 lbs.
    Join Date
    Jan 2010
    Posts
    178
    Rep Power
    150
    Level
    12
    Lv. Percent
    36.58%

    Anyone else have an opinion
  6. Senior Member
    stankyleg's Avatar
    Stats
    5'10"  225 lbs.
    Join Date
    Oct 2009
    Posts
    1,494
    Rep Power
    27978
    Level
    30
    Lv. Percent
    40.5%
    Achievements Activity ProPosting Pro

    too little estrogen could cause sexual disfunction. Bad cholesterol or lipid profiles can cause ed too.
    Everything I say is fictional and for entertainment purposes only. Do not ask me for sources. I dont have any.
  7. New Member
    robxxxxxx69's Avatar
    Stats
    6'0"  240 lbs.
    Join Date
    Jan 2010
    Posts
    178
    Rep Power
    150
    Level
    12
    Lv. Percent
    36.58%

    Quote Originally Posted by stankyleg View Post
    too little estrogen could cause sexual disfunction. Bad cholesterol or lipid profiles can cause ed too.
    ya i know but can 50mg everyday for like a week cause estrogen to already be so low at the end of my test/tren cycle?
  8. Banned
    gamer2be08's Avatar
    Join Date
    Apr 2009
    Posts
    5,988
    Rep Power
    0
    Level
    54
    Lv. Percent
    17.08%
    Achievements Activity ProPosting ProPosting Authority

    .25mg a-dex EOD... If you halt completely, you run the risk of major rebound..
  

  
 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in